RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chernobrovov, Alexei I

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:214
Abstract pages:1673
Full texts:328
References:132
Candidate of physico-mathematical sciences
Keywords: Stochastic Programming, Theory of Statistical Solutions, Stochastic Control, Machine Learning

Subject:

Stochastic Programming, Theory of Statistical Solutions, Stochastic Control, Machine Learning

   
Main publications:
  1. A. I. Kibzun, A. I. Chernobrovov, “Ekvivalentnost zadach s kriteriyami v forme kvantili i integralnoi kvantili”, Avtomat. i telemekh., 2 (2013), 75–93

http://www.mathnet.ru/eng/person62218
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. A. I. Kibzun, A. I. Chernobrovov, “Equivalence of the problems with quantile and integral quantile criteria”, Avtomat. i Telemekh., 2013, 2,  75–93  mathnet  zmath; Autom. Remote Control, 74:2 (2013), 225–239  isi  scopus
2012
2. A. I. Kibzun, A. I. Chernobrovov, “Stochastic quasigradient algorithm to minimize the function of integral quantile”, Avtomat. i Telemekh., 2012, 2,  41–60  mathnet; Autom. Remote Control, 73:2 (2012), 247–264  isi  scopus
2011
3. A. I. Kibzun, A. I. Chernobrovov, “Algorithm to solve the generalized Markowitz problem”, Avtomat. i Telemekh., 2011, 2,  77–92  mathnet  mathscinet  zmath; Autom. Remote Control, 72:2 (2011), 289–304  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020